Transdermal Scopolamine Patch

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by jeannie, May 13, 2015.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. jeannie

      jeannie Member

      Tinnitus Since:
      Cause of Tinnitus:
      Noise-induced, Ear Infection, Medication... Who knows?
      Hi Dr. Nagler, I was reading on a forum that a lady used a transderm scop patch behind her ear while on vacation. and it stopped her tinnitus completely, but she had vision problems. can you comment on the use of this patch? her dr. prescribed it to her for motion sickness. thank you.
    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      Hi jeannie -

      There are a number of anecdotal reports of people whose tinnitus has abated or at least decreased in intensity with the use of a transderm scop patch - but those reports are really sporadic. Back in 1999 I tried it on five on my patients in succession, and none improved at all. But that said, there really are relatively few side effects. The lady who had vision problems probably did not wash her hands thoroughly after applying the patch - and then she inadvertently touched her eye. That's a no no. The vision problems thus encountered are temporary - but they are nevertheless unpleasant.

      stephen nagler

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.